# SDR MASA2011071203208

- Difficulty date: July 11, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 18,936 hours, 14,913 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY CEILING LIGHT AT ROW 13 INOP.  RELAMPED EMERGENCY LIGHT.
